Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fungal infection on penis, itching, red spots. Zokon did not help. What is wrong?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
hi sir ,
I am suffering from fungal infection on the top of penis. Actually i had itching and lill red spots on the top of my penis. I took a zokon-150 mg and applied anti-fungal cream arnd 10 days ago. the infection went away .It has resurfaced again. I am having lill itching and lill redness on top part of my penis. Please advise which medicine to take.
Posted Mon, 23 Apr 2012 in Skin Rash
 
 
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later
Hi

Thanks for posting your query

The primary thing in managing genital infections is knowing the source of infection

Are you married? If yes your partner also needs to take treatment

If you are not married ? Did you go to a sex worker ? If yes you should stop going there

If you are not married and did not have a history of exposure, here is the treatment you need to continue in all cases

Wash the organ twice to thrice daily with XXXXXXX warm water and savlon or dettol

1] Take Tab Zokon 150 for 5 days and then continue weekly for 6 weeks
2] Apply antifungal cream till the infection has completely gone away
3] For itching take Tab Cetrizine once a day till itching goes away

In case you are married give the same treatment to your partner

Hope all clear,Do accept my reply if you do not have any further queries
Get Well Soon
Above answer was peer-reviewed by
 
Follow-up: Fungal infection on penis, itching, red spots. Zokon did not help. What is wrong? 17 minutes later
sir, will zokon 150 for 5 days will have any side effects or no problem in taking it ?
 
 
Answered by Dr. Ajit Naniksingh Kukreja 11 minutes later
Hi

Thanks for posting your followup query
Basically the recommended safe dose is 100mg /day from 07-30 days

But clinically we have tried 150mg/day for five days without any side effects

If you are concerned we would suggest you go for 100mg/day for seven days

Hope all clear
Get Well Soon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor